# SDR 95ZZZX3988

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213RG
- Make and model: Beech 95-B55
- Aircraft serial: TC655
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0025004
- Condition: Ruptured
- Location: Elt
- Component: Artex, EAGLE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY, ARTEX PN 00-25-004, RUPTURED CAUSING SEVERE CORROSION TO RADIO AND CASE.  RADIO WAS DAMAGED BEYOND REPAIR.  THIS IS THE THIRD OCCURRENCE OF THIS PROBLEM WITH ARTEX BRAND BATTERIES, (2 IN MARTECH ELT'S AND 1 IN NARCO ELT-10).  IN THE NARCO INSTALLATION, SUBSTANTIAL CORROSION DAMAGE TO A/C SKIN BELOW ELT OCCURRED.  SUBMITTER RECOMMENDS EVALUATION OF ARTEX QC STANDARDS AND PROCEDURES BE MADE.  TIS OF AFFECTED BATTERIES WAS LESS THAN THE REPLACEMENT DATE.
